# SDR USAA040687

- Difficulty date: September 9, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945272
- Condition: Cracked
- Location: Pax Door
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FORWARD ENTRANCE DOOR CRACKED TWO PLACES .25 INCH EACH, INTERIOR DOOR SKIN AT 1ST AND 2ND DOOR STOPS.  INSTALLED DOUBLER PER TR 52-10-16.  (M)
